# SDR SCNA97166

- Difficulty date: May 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N282SC
- Make and model: Boeing 727225
- Aircraft serial: 22558
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 1A20074
- Condition: Corroded
- Location: Bs 420
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, FLOOR SUPPORT AT STATION 420, RBL 42 WAS FOUND CORRODED AND BEYOND LIMITS.  REMOVED, FABRICATED, AND INSTALLED NEW SUPPORT IAW B727 SRM 51-40-4 AND 51-30-2.
